Gambling


#1

#2

Hi Cherub.

I hope that you are ok. 

What medication are you taking?

I always look at the 'compulsive addictive' section before any others on the Forum due to the fact that my husband suffered from OCDs while on Mirapexin.

What did you want to say about gambling?  It has been proved now that it can be a side effect of Parkinson's drugs.  Along with lots of other addictive behaviours.

I'm sure there will be someone on this Forum who can either help you or give you some guidance.

 

 

 

 

 

 

 

 

 

 

 

 

 


#3

Hi Libra lady

 

Thank you for your response, I currently am on Ropinirol and my consultant now also has me taking Madapar with the view that the Ropinirol Dose will reduce as it is this that he thinks has caused me to start gambling,  \its not something  I had ever thought to do before and for a long while i was able to keepit a secret until i could not pay my share of the monthly budget.

I am very fortunate to have an amazing husband and we are trying to work through it, he now has control of my finances and my phone no longer has an internet facility.  

I guess what i really want to know is how long it takes for the urge to gamble takes to go away, does it ver go?